Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

christine213

Member
  • Posts

    3
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I had the most horrible reaction to Cetaphil, leaving my skin blotchy and lumpy for weeks afterward! I thankfully finally attributed it to the Cetaphil and stopped it cold turkey. I now have none of those lumps that cropped up right after using it. I have also heard that other people have reacted unfavorably to Cetaphil, so I advise that you stop using it immediately if you find you are one of those people.
  2. Hi all, I'm new to this forum. To make the story short, I have rosacea and acne *just* on my chin. I was on Minocycline, which cleared my chin up for maybe about 3 weeks or so, and then I started getting pustules on my chin again, even while still on the antibiotics for another two months. I developed a rash that reminded me of a fungal infection, so I stopped taking Minocycline and started using honey masks. My face has been clearing of that rash. However, the pustules on my chin are back in fu
  3. Hi, CaseyS, the same thing happened to me. While on Minocycline for a while, I was fine, but I have had a problem with pimples on my chin for a long time and those started coming back despite the Minocycline. I then had a breakout/rash on my cheeks afterward which I think is an overgrowth of skin fungus (which antibiotics helps to grow because they kill the natural skin bacterias that keep the fungus in check). I would recommend washing your face with raw honey, as that has antibacterial and ant
×